# SDR USAA2011071500021

- Difficulty date: July 1, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR64, -Y765.  REPAIRED SEAT RAIL AT FR64, -Y765 IAW A319 SRM 53-41-15, AIRBUS DRAWING D53476977.
